# SDR BB08022

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BRU - DURING DAILY CHECK, FOUND GROUP OF FLOOR EMERGENCY LIGHTS ON RIGHT SIDE WALK WAY INOP.  MAINTENANCE REPLACED BATTERY CHARGER.
